MAUDE Adverse Event Report: MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419578
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: c6tr01 crt-p, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced phrenic nerve stimulation.Additional information reported the left ventricular (lv) lead exhibited high thresholds.The lv lead was capped and replaced.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN STARFIX LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9196687
Report Number2649622-2019-18970
Device Sequence Number11550056
Product Code OJX
UDI-Device Identifier00885074511986
UDI-Public00885074511986
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2009
Device Model Number419578
Device Catalogue Number419578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5568-53 LEAD, 5068-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight60